# SDR 2012FA0000083

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 23,249 hours
- Engine: Cont IO520BB
- Engine time: 1,101 hours
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: 3538013273
- Condition: Broken
- Location: Alternator
- Part time: 2,065 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTERNATOR SWITCH INOPERATIVE. ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER/SWITCH AT FAULT.  INSTALLED NEW CIRCUIT BREAKER/SWITCH.  OPS CHECK OK.  SWITCH THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17.  THIS ACFT HAS HAD 6 OF THE IMPROVED SWITCHES FAIL IN THE LAST 2000 OF OPERATION.
